# SDR CALA2020032700729

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 41,203 hours, 21,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4NS1027056
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L-38-004 EEPL HARNESS CONNECTING SEATS 23 AND 24 HAS DAMAGED CONNECTOR AT SEAT 24. REMOVED AND REPLACED CONNECTOR ON EEPL HARNESS AT SEAT ROW 24 24 L/H IAW A319 ESPM 20-44-29 PB 0101 CONFIG 01, CONTINUITY CHECK GOOD IAW A319 ESPM 20-52-21-760-000002, OPERATIONAL TEST ACCOMPL ISHED ON CUSTOMER CARD 17-3351-1-7907. SEQ 427.
